# SDR SWAA2014022825651

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,725 hours, 27,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED AFT OF R1 DOOR.  R & R LIGHT LENS IAW MM.
